Vol. 11, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 11, No. 2, 2018

Finding cycles in the $k$-th power digraphs over the integers modulo a prime

Greg Dresden and Wenda Tu

Enumerating spherical $n$-links

Madeleine Burkhart and Joel Foisy

Double bubbles in hyperbolic surfaces

Wyatt Boyer, Bryan Brown, Alyssa Loving and Sarah Tammen

What is odd about binary Parseval frames?

Zachery J. Baker, Bernhard G. Bodmann, Micah G. Bullock, Samantha N. Branum and Jacob E. McLaney

Numbers and the heights of their happiness

May Mei and Andrew Read-McFarland

The truncated and supplemented Pascal matrix and applications

Michael Hua, Steven B. Damelin, Jeffrey Sun and Mingchao Yu

Hexatonic systems and dual groups in mathematical music theory

Cameron Berry and Thomas M. Fiore

On computable classes of equidistant sets: finite focal sets

Csaba Vincze, Adrienn Varga, Márk Oláh, László Fórián and Sándor Lőrinc

Zero divisor graphs of commutative graded rings

Katherine Cooper and Brian Johnson

The behavior of a population interaction-diffusion equation in its subcritical regime

Mitchell G. Davis, David J. Wollkind, Richard A. Cangelosi and Bonni J. Kealy-Dichone

Forbidden subgraphs of coloring graphs

Francisco Alvarado, Ashley Butts, Lauren Farquhar and Heather M. Russell

Computing indicators of Radford algebras

Hao Hu, Xinyi Hu, Linhong Wang and Xingting Wang

Unlinking numbers of links with crossing number 10

Lavinia Bulai

On a connection between local rings and their associated graded algebras

Justin Hoffmeier and Jiyoon Lee